# SDR HSYA2012050412

- Difficulty date: May 4, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N330SB
- Make and model: Stbros SD330
- Aircraft serial: SH3013
- Aircraft time: 26,317 hours, 32,274 cycles
- Engine: Pwa PT6A45B
- Propeller: Hartzl HCB5MP3
- System (JASC): 6110 · Propeller Assembly
- Part: Bolt
- Part number: B3339
- Condition: Failed
- Location: Propeller
- Part time: 933 hours, 1,209 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

DURING TAXI, RT POWER LEVER HAD SEVERE VIBRATION.  RETURNED TO RAMP.  INSPECTED NR 2 ENG & PROP.  FOUND 3 PROP BOLTS FRACTURED AND/OR SHEARED.  ACFT GROUNDED.    PERFORMED ENGINE VIBRATION INSPECTION CHECK IAW MM 5-51-13.  NR 2 ENG REDUCTION GEARBOX PROP MOUNTING FLANGE NDT INSPECTED & RUN-OUT INSP COMPLETED.  NR 2 ENGINE TUBULAR MOUNT, RUBBER ISO MOUNTS & MOUNT BOLTS INSP.  INSTALLED NEW ISO MOUNTS BOLTS IAW MM 71-21-01.  INSTALLED NEW NR 2 PROP GOV IAW MM 61-20-00.  INSTALLED NR 2 PROP IAW MM 61-10-01. INSTALLED NEW CARBON BLOCK IAW MM 61-21-00. OPS CHECKED & DYNAMIC PROP BALANCE COMPLETED.  NR 2 ENG OIL FILTER INSPECTED & PACKINGS REPLACED IAW MM 79-00-00.  INSTALLED NEW CAM BOX IAW MM 76-10-00 DUE TO WORN LINKAGE & ENG RIGGED IAW MM 71-00-02.  ENG RUNS & OS CHECK COMPLETED, NO DEFECTS NOTED. ACFT RETURNED TO SERVICE.
